# SDR N921R53410

- Difficulty date: January 8, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- Aircraft time: 69,294 hours, 23,724 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 8 NLG W/W DOOR JAMB RT CORNER SKIN WITH 1" CRACK.  REPAIRED SKIN IAW FLIGHT VEHICLES CONSULTING INC DWG NR 51-07030-1 REV NEW 01-25-07 PAGE 1 AND 2.  ISSUED FAA FORM 8110-3 CPCP 4000 0551.
